# SDR DL757091213

- Difficulty date: July 19, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 31,578 hours, 12,046 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 286N5610010
- Condition: Burned
- Location: Lt Generator
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LEFT GEN A/C BUSS FAILED 100FT ABOVE TOUCHDOWN.  REMOVED AND REPLACED LT IDG PER AMM, LEAK CHECKS GOOD STILL NO VOLTS/FREQ 260446 BITE GCU FAULTS UNDER VOLT TRIP AND OPEN POR/FDR/GEN.  TROUBLESHOT PER FIM FOUND B15 AT D2108B READING OPEN A15 AND C15, OK TO GND.  REMOVED D1092P AND FOUND SOCKET B AND A CORRODED AND PUSHED BACK 260446 CONT H835037.  ALSO PINS A AND B ON D1092J PITTED.  REMOVED AND REPLACED ENG WIRE HARNESS W5610 MPN 286N5610-010.  REPLACED PIN A-B AND C ON D1092J AND REINSTALLED RAN ENG VOLTS/FREQ CHECK.
